MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; 1LYRTR 16FR10ML 100%SILI SNAP

MEDLINE INDUSTRIES, LP MEDLINE; 1LYRTR 16FR10ML 100%SILI SNAP
Catalog Number URO175716
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, after instilling chemotherapy through the foley catheter on (b)(6) 2026, the balloon "popped" causing "pink tinged" urine and a "burning sensation".The customer reported that after the incident occurred the foley catheter was removed and there was "no harm to patient".The customer did not report any serious injury related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Per email; ruptured foley catheter balloon inside patient, used for chemotherapy instillation (off-label).
 
Additional Manufacturer Narrative
Update to h6: type of investigation.Update to h6: investigation findings.
 
Additional Manufacturer Narrative
Updated b4: date of this report.Updated g2: report source.Updated g3: date received by manufacturer.

Brand Name
MEDLINE
Common Device Name
1LYRTR 16FR10ML 100%SILI SNAP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
danielle pohlman
three lakes drive
three lakes drive
northfield, IL 60093-2753
MDR Report Key24676482
Report Number1417592-2026-00251
Device Sequence Number18724863
Product Code OHR
UDI-Device Identifier10193489987423
UDI-Public10193489987423
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberURO175716
Device Lot Number25KBD341
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer02/25/2026
03/26/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date03/26/2026
04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale